MathSciNet Relay Station
MathSciNet bibliographic data
MR2386584 60K37 (60K35 82B43)
Comets, Francis; Popov, Serguei; Vachkovskaia, Marina The number of open paths in an oriented $\rho$-percolation model. J. Stat. Phys. 131 (2008), no. 2, 357–379.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement